# SDR DALA1029339003

- Difficulty date: October 13, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 49,647 hours, 36,548 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCREW HOLES ON LOWER AFT SECTION OF VERTICAL STAB REMOVABLE LEADING EDGE LEFT SIDE REPAIR PER ERA 485924-14 REV ORG.  (DLM88102902)
